MathSciNet Relay Station
MathSciNet bibliographic data
MR1370636 55R35 (55Q52 55R40)
Broto, Carlos; Levi, Ran On the homotopy type of $BG$ for certain finite $2$-groups $G$. Trans. Amer. Math. Soc. 349 (1997), no. 4, 1487–1502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement